Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Reddish scabs on the shoulder blades and knees. Have lice infestation. Is that the reason?

Hello! I've been finding tiny, pin-prick sized red scabs on my shoulderblades, and a couple on my knee. I also have a large bite (presumably from a mosquito,) on the front of my shoulder; almost the nape of my neck. They aren't itchy or uncomfortable; I can deal with them fine, but it's sort of worrying. And I've been finding white dots all over my body ever since I caught headlice a while ago.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query. Your symptoms seem like insect bite dermatitis or lice infestations (body louse). Need to consult a dermatologist for proper examination to rule out parasitic infestations. Need proper treatment like antiscabicidal lotions to apply under recommendation. White dots needs thorugh examination by a dermatologist to rule out superficial fungal skin infections.

Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor